# SDR AALA202107066103

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 28,040 hours, 11,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR GIRT BAR NOT PROPERLY SEATING IN AFT FLOOR FITTING. REMOVED AND REINSTALLED L1 DOOR ESCAPE SLIDE PER AMM 25-62-44-400-006-A ADJUSTED AFT GIRT BAR FLOOR FITTING PER AMM 52-11-22-820-001-A
